# SDR 2009FA0000902

- Difficulty date: June 11, 2009
- Submitted: October 26, 2009
- Operation: General aviation
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Heat Exchanger
- Part number: 1942723
- Part serial: 102350
- Condition: Ruptured
- Location: Rt Secondary
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE ACFT HAD A LOSS OF PRESSURIZATION AT FL390.  ACFT DIVERTED.  ON INSP, THE RT SECONDARY HEAT EXCHANGER WAS FOUND TO BE RUPTURED, CAUSING A LOSS OF PRESURIZATION.
